# SDR KCSA101150

- Difficulty date: October 16, 2010
- Submitted: October 16, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 92,082 hours, 21,980 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MAIN PNEUMATIC DUCT ANTI-ROTATION STRAP ATTACH ANGLE CHAFED THRU ON O/B SIDE AT HORIZONTAL FIREWALL AT NAC STA 186.
